JournalsrmiVol. 36, No. 5pp. 1469–1487

The Chirka–Lindelöf and Fatou theorems for J\overline\partial_J-subsolutions

  • Alexandre Sukhov

    Université des Sciences et Technologies de Lille, Villeneuve-d'Ascq, France and Ufa Research Centre of Russian Academy o
The Chirka–Lindelöf and Fatou theorems for $\overline\partial_J$-subsolutions cover

A subscription is required to access this article.

Abstract

This paper studies boundary properties of bounded functions with bounded J\overline\partial_J differential on strictly pseudoconvex domains in an almost complex manifold.

Cite this article

Alexandre Sukhov, The Chirka–Lindelöf and Fatou theorems for J\overline\partial_J-subsolutions. Rev. Mat. Iberoam. 36 (2020), no. 5, pp. 1469–1487

DOI 10.4171/RMI/1172